MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-57-user had an inaccurate reference: alternate meter: the end user is comparing results obtained from one of trividia's bgm system to the results from another trividia's bgm system test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the initial concern was resolved; customer stated that the product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results of 46 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 120 mg/dl.At the time of the call, the customer felt well and did not report any symptoms.Customer stated when she had obtained the result of 46 mg/dl she was feeling shaky.Customer had some juice and glucose tabs, tested again and obtained 61 mg/dl non-fasting.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.Customer also stated she was comparing the truemetrix meter with her truetrack meter; actual meter to meter comparison results were not provided.Customer declined to perform a back to back blood test during the call on (b)(6) 2018.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 09/28/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :61mg/dl date:(b)(6) 2018 time:09:32am non-fasting, result 2 :46mg/dl date:(b)(6) 2018 time:09:23am fasting, result 3 :104mg/dl date:(b)(6) 2018 time:07:09am non-fasting, result 4 :108mg/dl date:(b)(6) 2018 time:07:07am fasting, result 5 :69mg/dl date:(b)(6) 2018 time:06:29am fasting.Customer requested we send out control solution for her to test the meter.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7639210
Report Number1000113657-2018-00686
Device Sequence Number1754360
Product Code NBW
UDI-Device Identifier00052569138557
UDI-Public(01)00052569138557
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2836
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1